# SDR CA071010001

- Difficulty date: October 5, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8315
- Engine: Pwa PW123
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Control Valve
- Part number: 1321536250
- Condition: Obstructed
- Location: Fuel System
- Part time: 21 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TEST FLIGHT, RT AUX TO MAIN FUEL TRANSFER SYSTEM STOPPED TRANSFERRING. BOLT FOUND IN LEVEL CONTROL VALVE CAUSING VALVE TO STOP TRANSFER SYSTEM. BOLT REMOVED, SYSTEM FUNCTIONED NORMALLY. SAME SNAG REPORTED DURING CUSTOMER ACCEPTANCE FLIGHTS AT MFG. THIS F.O.D. HELD THE VALVE CLOSED INTERMITTENTLY. (TC NR 20071010001)
